# SDR SABA9600014

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153CC
- Make and model: Stbros SD360
- Aircraft serial: SH3753
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: SD3452605XA
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5097 - PGV-CLT - ON DEPARTURE, THE FLAPS WERE RETRACTED AND THE LT SIDE FAILED TO RETRACT CORRECTLY.  THE CAPT DECIDED TO MAKE A PRECAUTIONARY LANDING IN ISO.  THE ASYMMETRIC FLAP CHECKLIST WAS FOLLOWED AND THE A/C MADE AN UNEVENTFUL LANDING.  A MECH AND INSPECTOR WERE DISPATCHED TO ISO.  THE A/C FLAP SYS WAS INSPECTED AND THE LT LWR O/B FLAP CABLE WAS FOUND BROKE APPROX 18 IN FROM THE INNER TURNBUCKLE.  THE FLAPS WERE RETRACTED, PINNED IN THE RETRACTED POSITION, AND THE A/C FERRIED BACK TO CLT SO REPAIRS COULD BE MADE.  ONCE THE A/C ARRIVED IN CLT, THE LT LWR O/B FLAP CABLE WAS REPLACED.  THE FLAP SYS WAS THEN GIVEN A FULL OPS TEST.  AFTER SATIS COMPLETING THE FLAP SYS TEST, A/C RETURNED TO SERVICE.  (M)
